# SDR CALA2025101510118

- Difficulty date: October 6, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53477201252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 33R HAS CORROSION, FRS 59-61.  REMOVED AND REPLACED STRINGER 33R BETWEEN FRS 59-61 IAW SRM 51-72-11 -911-001.
